# SDR AALA20110709LHR01

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 44,183 hours, 5,977 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: AMC02PA03RWC
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 9D EGRESS LIGHT INOPERATIVE.  REPLACED CONNECTOR AT SEAT 9D THAT WAS BROKEN.  OPS CHECK NORMAL.
